# SDR DALA2025053004164

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,451 hours, 30,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DOOR L3 SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: CLEAN GIRT BAR PROX SWITCH PER B757 AMM 25-66. OPS CHK GOOD. (7114858)
